Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 284, NWS Birmingham, AL

April 22, 2005Dallas County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 6:58 PM CDT for Dallas County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 6:58 PM CDT (23:58 UTC)
Expired
Apr 22, 2005, 7:45 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 101 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 12.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 222359
SVRBMX
ALC047-230045-
/O.NEW.KBMX.SV.W.0284.050422T2358Z-050423T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 745 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 26 MILES WEST OF TYLER...OR ABOUT 18 MILES WEST
  OF SELMA...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ORRVILLE.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3244 8741 3227 8742 3216 8695 3239 8687

$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 22, 3:31 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI APR 22 2005

.DISCUSSION...

EXPECT THE PRIMARY THREAT ZONE THROUGH THIS EVENING TO BE SOUTH OF
INTERSTATE 20...SOUTH OF THE ONGOING CONVECTION.  HOWEVER...AREAS
THAT STABILIZED WITH THIS MORNINGS LARGE OUTFLOW BOUNDARY HAVE
STARTED TO WARM BACK UP THIS AFTERNOON (BHM BACK UP TO 77 DEGREES
AFTER BEING MIRED IN THE 60S FOR MUCH OF THE DAY).  ALSO...VISIBLE
SATELLITE PICTURES SHOWING CONVERGENT CU BOUNDARY FORMING ALONG AND
JUST AHEAD OF DRY LINE IN WESTERN TN.  THIS VERY WELL COULD BE THE
BEGINNING TO ANOTHER ROUND OF CONVECTION FOR NORTH ALABAMA FOR THIS
EVENING.  THEREFORE...WILL CONTINUE TO BE ON GAURD FOR THE
POSSIBILITY OF SEVERE STORMS EVERYWHERE TONIGHT.

COLD FRONT COMES THROUGH LATE...AND STRONG COLD ADVECTION (ALONG
WITH STRATO-CU CLOUDINESS) WILL KEEP TEMPS IN THE 50S MUCH OF THE
DAY SATURDAY.  WIND GUSTS OF 25-30 MPH EXPECTED AS WELL...AND WILL
PROBABLY NEED A WIND ADVISORY OF SOME SORT ON SATURDAY.  WE COULD
BE FLITERING WITH RECORD LOW TEMPS SUNDAY MORNING.

NEXT CHANCE OF RAIN COMES LATE MONDAY INTO TUESDAY...AS NEXT SERIES
OF SHORTWAVE TROFS ROTATE INTO THE SOUTHERN STATES.  DRY WEATHER
INDICATED FOR THE END OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     50  60  35  57 /  40  10   0   0
ANNISTON    52  61  36  58 /  40  10   0   0
BIRMINGHAM  50  60  36  57 /  40   0   0   0
TUSCALOOSA  50  63  37  58 /  40   0   0   0
CALERA      51  61  36  57 /  40   0   0   0
AUBURN      58  64  39  59 /  60  10   0   0
MONTGOMERY  57  66  39  61 /  60  10   0   0
TROY        59  67  38  62 /  60  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

61
Hazardous weather outlook, Apr 22, 1:33 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT FRI APR 22 2005

ALZ011>015-017>050-230200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
133 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT).

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION
...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE MAIN THREAT.
THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20.
ISOLATED TORNADOES ARE POSSIBLE.

IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL
COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE
ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY).

A STRONG COLD WILL PUSH THROUGH ALABAMA ON SATURDAY AND PRODUCE
BRISK NORTHWEST WINDS OF 20 TO 30 MPH.  SPECIAL PRECAUTIONS
SHOULD BE TAKEN ON AREA LAKES AND WATERWAYS.

THE NEXT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA ON TUESDAY.
SOUTHERLY FLOW WILL BRING UNSTABLE AIR INTO THE AREA...AND
STRONG THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE REQUIRED THIS AFTERNOON AND EVENING..

In the hours before

Local storm report, Apr 22, 5:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             7 NNE SELMA             32.52N 86.98W
04/22/2005  0.50 INCH        DALLAS             AL   LAW ENFORCEMENT

0345 PM     HAIL             3 WNW SELMA             32.44N 87.07W
04/22/2005  1.75 INCH        DALLAS             AL   PUBLIC

0410 PM     HAIL             SELMONT                 32.38N 87.00W
04/22/2005  1.75 INCH        DALLAS             AL   PUBLIC

&&

JSS
Local storm report, Apr 22, 5:06 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             6 ESE SELMONT           32.33N 86.92W
04/22/2005  1.75 INCH        DALLAS             AL   PUBLIC

0420 PM     HAIL             SELMA                   32.42N 87.03W
04/22/2005  1.00 INCH        DALLAS             AL   EMERGENCY MNGR

0430 PM     HAIL             8 ESE SELMONT           32.32N 86.89W
04/22/2005  1.75 INCH        DALLAS             AL   TRAINEDSPOTTER
            GOLF BALL SIZE HAIL REPORTED NEAR SOUTH SIDE HIGH SCHOOL
            ON HWY 80 EAST BY TRAINED STORM SPOTTER

&&

JSS
Special weather statement, Apr 22, 5:21 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT FRI APR 22 2005

ALZ019-222300-
CALHOUN-
521 PM CDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 600
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER OHATCHEE...MOVING EAST AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OHATCHEE...BLUE
MOUNTAIN...WEAVER...JACKSONVILLE AND ANNISTON THROUGH 600 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 5:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             SELMA                   32.42N 87.03W
04/22/2005  1.00 INCH        DALLAS             AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL IN SELMA.

0311 PM     HAIL             DADEVILLE               32.83N 85.77W
04/22/2005  0.25 INCH        TALLAPOOSA         AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED FOR 5 MINUTES IN THE CITY OF
            DADEVILLE.

0324 PM     HAIL             4 N WETUMPKA            32.60N 86.20W
04/22/2005  1.00 INCH        ELMORE             AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL JUST NORTH OF THE CITY
            OF WETUMPKA ON HWY 9.

0335 PM     HAIL             ECLECTIC                32.64N 86.03W
04/22/2005  1.75 INCH        ELMORE             AL   STORM CHASER

            PUBLIC REPORTED GOLF BALL SIZE HAIL COVERING THE GROUND
            IN THE CITY OF ECLECTIC.

0339 PM     HAIL             LANETT                  32.87N 85.21W
04/22/2005  1.00 INCH        CHAMBERS           AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL IN LANETT AT HWY 85 AND
            HWY 29.

0427 PM     HAIL             BIRMINGHAM              33.53N 86.80W
04/22/2005  0.25 INCH        JEFFERSON          AL   STORM CHASER

            PEA SIZE HAIL OBSERVED AT THE BIRMINGHAM AIRPORT.

0429 PM     HAIL             BIRMINGHAM              33.53N 86.80W
04/22/2005  0.75 INCH        JEFFERSON          AL   STORM CHASER

            PENNY SIZE HAIL REPORTED 5 MILES NORTH OF THE BIRMINGHAM
            AIRPORT BY TRAINED WEATHER OBSERVER.

&&

JSMITH
Special weather statement, Apr 22, 6:38 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT FRI APR 22 2005

ALZ029-230015-
RANDOLPH-
638 PM CDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 715
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES SOUTHWEST OF NEWELL...MOVING EAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEDOWEE...NEWELL AND
WOODLAND THROUGH 715 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             3 W SELMA               32.42N 87.08W
04/22/2005  0.88 INCH        DALLAS             AL   EMERGENCY MNGR

            NICKEL SIZE HAIL 3 MILES WEST OF SELMA.

0407 PM     HAIL             LOACHAPOKA              32.60N 85.60W
04/22/2005  0.88 INCH        LEE                AL   EMERGENCY MNGR

            NICKEL SIZE HAIL IN THE CITY OF LOACHAPOKA.

0412 PM     HAIL             AUBURN                  32.59N 85.48W
04/22/2005  0.75 INCH        LEE                AL   STORM CHASER

            PENNY SIZE HAIL REPORTED BY PUBLIC IN DOWNTOWN AUBURN.

0413 PM     HAIL             AUBURN                  32.59N 85.48W
04/22/2005  0.88 INCH        LEE                AL   STORM CHASER

            PUBLIC REPORTED NICKEL SIZE HAIL IN AUBURN.

0414 PM     HAIL             NOTASULGA               32.56N 85.67W
04/22/2005  0.88 INCH        MACON              AL   STORM CHASER

            QUARTER SIZE HAIL REPORTED BY PUBLIC IN NOTASULGA AT HWY
            14 AND HWY 81.

0415 PM     HAIL             SELMA                   32.42N 87.03W
04/22/2005  1.50 INCH        DALLAS             AL   AMATEUR RADIO

            PING PONG BALL HAIL REPORTED IN THE WESTERN PART OF THE
            CITY OF SELMA.

0417 PM     HAIL             SELMA                   32.42N 87.03W
04/22/2005  1.75 INCH        DALLAS             AL   STORM CHASER

            PUBLIC REPORTED GOLF BALL SIZE HAIL IN SELMA.

0418 PM     HAIL             OPELIKA                 32.65N 85.38W
04/22/2005  1.00 INCH        LEE                AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL IN OPELIKA ALONG
            INTERSTATE 85.

0422 PM     TSTM WND DMG     8 SE AUBURN             32.51N 85.38W
04/22/2005                   LEE                AL   STORM CHASER

            PUBLIC REPORTED A FEW TREES DOWN IN THE BEAUREGARD
            COMMUNITY.

0422 PM     HAIL             8 SE AUBURN             32.51N 85.38W
04/22/2005  0.75 INCH        LEE                AL   STORM CHASER

            PUBLIC REPORTED PENNY SIZE HAIL IN THE BEAUREGARD
            COMMUNITY.

0422 PM     HAIL             5 SW MONTGOMERY         32.30N 86.34W
04/22/2005  1.75 INCH        MONTGOMERY         AL   STORM CHASER

            PUBLIC REPORTED GOLF BALL SIZE HAIL IN THE HOPE HULL
            COMMUNITY.

0423 PM     HAIL             WHITE HALL              32.30N 86.71W
04/22/2005  0.75 INCH        LOWNDES            AL   EMERGENCY MNGR

            PENNY SIZE HAIL NEAR WHITE HALL.

0424 PM     HAIL             OPELIKA                 32.65N 85.38W
04/22/2005  1.00 INCH        LEE                AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL IN THE EASTERN PART OF
            OPELIKA.

0424 PM     HAIL             WHITE HALL              32.30N 86.71W
04/22/2005  1.75 INCH        LOWNDES            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL ALONG THE ALABAMA RIVER NEAR WHITE
            HALL.

0427 PM     HAIL             6 ENE BIRMINGHAM        33.56N 86.70W
04/22/2005  0.75 INCH        JEFFERSON          AL   STORM CHASER

            PENNY SIZE HAIL REPORTED BY PUBLIC IN IRONDALE.

0429 PM     HAIL             SELMA                   32.42N 87.03W
04/22/2005  1.75 INCH        DALLAS             AL   EMERGENCY MNGR

            MEDIA REPORTED GOLF BALL SIZE HAIL IN SELMA.

0435 PM     HAIL             10 WSW LADONIA          32.41N 85.25W
04/22/2005  0.88 INCH        RUSSELL            AL   EMERGENCY MNGR

            NICKEL HAIL ALONG HWY 80 IN THE DIXIE COMMUNITY.

0457 PM     HAIL             BRANCHVILLE             33.66N 86.43W
04/22/2005  0.88 INCH        ST. CLAIR          AL   STORM CHASER

            PUBLIC REPORTED NICKEL SIZE HAIL IN THE CITY OF
            BRANCHVILLE.

0503 PM     HAIL             ASHVILLE                33.83N 86.26W
04/22/2005  1.00 INCH        ST. CLAIR          AL   COUNTY OFFICIAL

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL IN ASHVILLE
            TOWN SQUARE.

&&

JSMITH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXHale51 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXPerry35 min
Apr 21, 7:32 PM CDTSevere Thunderstorm WarningBMXTuscaloosa28 min
Apr 21, 7:35 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
Apr 21, 7:57 PM CDTSevere Thunderstorm WarningBMXLamar33 min
Apr 21, 8:15 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 21, 8:19 PM CDTSevere Thunderstorm WarningBMXTuscaloosa41 min
Apr 21, 9:14 PM CDTSevere Thunderstorm WarningBMXMarengo, Perry31 min
Apr 21, 10:08 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 4:39 AM CDTSevere Thunderstorm WarningBMXMarion36 min
Apr 22, 5:14 AM CDTSevere Thunderstorm WarningBMXMarion16 min
Apr 22, 8:50 AM CDTSevere Thunderstorm WarningBMXFayette25 min
Apr 22, 9:04 AM CDTSevere Thunderstorm WarningBMXMarion26 min
Apr 22, 9:26 AM CDTSevere Thunderstorm WarningBMXWalker34 min
Apr 22, 11:04 AM CDTSevere Thunderstorm WarningBMXRandolph26 min
Apr 22, 11:09 AM CDTSevere Thunderstorm WarningBMXCalhoun21 min
Apr 22, 11:22 AM CDTSevere Thunderstorm WarningBMXTalladega23 min
Apr 22, 12:12 PM CDTSevere Thunderstorm WarningBMXRandolph33 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningBMXTuscaloosa26 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXBibb66 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter36 min
Apr 22, 12:44 PM CDTSevere Thunderstorm WarningBMXJefferson46 min
Apr 22, 1:00 PM CDTSevere Thunderstorm WarningBMXShelby60 min
Apr 22, 1:05 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa25 min
Apr 22, 1:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale62 min
Apr 22, 1:42 PM CDTSevere Thunderstorm WarningBMXBibb18 min
Apr 22, 1:45 PM CDTSevere Thunderstorm WarningBMXChilton60 min
Apr 22, 1:50 PM CDTSevere Thunderstorm WarningBMXPerry40 min
Apr 22, 1:53 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega37 min
Apr 22, 2:18 PM CDTSevere Thunderstorm WarningBMXClay42 min
Apr 22, 2:19 PM CDTSevere Thunderstorm WarningBMXDallas56 min
Apr 22, 2:29 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega31 min
Apr 22, 2:39 PM CDTSevere Thunderstorm WarningBMXTallapoosa51 min
Apr 22, 2:45 PM CDTSevere Thunderstorm WarningBMXElmore45 min
Apr 22, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton14 min
Apr 22, 2:50 PM CDTSevere Thunderstorm WarningBMXAutauga25 min
Apr 22, 2:59 PM CDTSevere Thunderstorm WarningBMXPerry46 min
Apr 22, 3:00 PM CDTSevere Thunderstorm WarningBMXCoosa30 min
Apr 22, 3:02 PM CDTSevere Thunderstorm WarningBMXHale28 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes42 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXChambers57 min
Apr 22, 3:23 PM CDTTornado WarningBMXAutauga, Lowndes52 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa46 min
Apr 22, 3:53 PM CDTSevere Thunderstorm WarningBMXLee, Macon67 min
Apr 22, 3:58 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 4:02 PM CDTSevere Thunderstorm WarningBMXMontgomery43 min
Apr 22, 4:18 PM CDTSevere Thunderstorm WarningBMXRussell57 min
Apr 22, 4:20 PM CDTSevere Thunderstorm WarningBMXLowndes55 min
Apr 22, 4:30 PM CDTTornado WarningBMXMontgomery45 min
Apr 22, 4:31 PM CDTSevere Thunderstorm WarningBMXJefferson29 min
Apr 22, 4:43 PM CDTSevere Thunderstorm WarningBMXSt. Clair47 min
Apr 22, 4:44 PM CDTSevere Thunderstorm WarningBMXSumter61 min
Apr 22, 4:52 PM CDTSevere Thunderstorm WarningBMXPickens23 min
Apr 22, 5:01 PM CDTSevere Thunderstorm WarningBMXGreene44 min
Apr 22, 5:02 PM CDTSevere Thunderstorm WarningBMXBullock, Pike43 min
Apr 22, 5:07 PM CDTSevere Thunderstorm WarningBMXTalladega38 min
Apr 22, 5:08 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningBMXLowndes47 min
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningBMXRussell15 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningBMXCalhoun37 min
Apr 22, 5:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa50 min
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 5:39 PM CDTSevere Thunderstorm WarningBMXBarbour51 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXCleburne49 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXSumter49 min
Apr 22, 5:43 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Talladega47 min
Apr 22, 5:49 PM CDTSevere Thunderstorm WarningBMXBullock26 min
Apr 22, 5:52 PM CDTSevere Thunderstorm WarningBMXPike38 min
Apr 22, 6:00 PM CDTSevere Thunderstorm WarningBMXMontgomery30 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningBMXGreene40 min
Apr 22, 6:25 PM CDTSevere Thunderstorm WarningBMXMarengo50 min
Apr 22, 6:29 PM CDTSevere Thunderstorm WarningBMXBullock, Pike46 min
Apr 22, 6:30 PM CDTSevere Thunderstorm WarningBMXSumter30 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXBarbour42 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXCherokee27 min
Apr 22, 6:44 PM CDTSevere Thunderstorm WarningBMXPerry16 min
Apr 22, 6:54 PM CDTTornado WarningBMXCherokee36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.